Alert archive / Florida / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 182, NWS Tallahassee, FL

June 14, 2022Gadsden County, Leon County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 14, 2022, 5:41 PM EDT for Gadsden County, Leon County, Florida. It was in force for 49 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2022, 5:41 PM EDT (21:41 UTC)
Expired
Jun 14, 2022, 6:30 PM EDT
In force
49 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Gadsden County, FL, Leon County, FL

The radar

The Tallahassee radar (KTLH), 15 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 5:41 PM EDTTSTM WND DMG1 Ne Macon Community Pa, FLCOUPLE LARGER TREE LIMBS DOWN ALONG TIMBERLANE ROAD. REPORT VIA SOCIAL MEDIA.
Jun 14, 5:45 PM EDTTSTM WND DMG2 Sw Killearn Estates, FLPICTURE OF TREE DOWN VIA SOCIAL MEDIA NEAR CAPITAL CIRCLE NE AND HERMITAGE BLVD.
Jun 14, 5:45 PM EDTTSTM WND DMG3 Sse Concord, FLTREE DOWN ON US-90 AT CR-142 BLOCKING THE ROADWAY.
Jun 14, 5:50 PM EDTTSTM WND DMG3 E Orchard Pond, FLTREE DOWN IN ROADWAY AT INTERSECTION OF MERIDIAN ROAD AND BANNERMAN ROAD.
Jun 14, 5:52 PM EDTTSTM WND DMG1 W Gibson, FLTREE DOWN ON SHADY REST ROAD IN THE 5300 BLOCK. ROAD BLOCKED.
Jun 14, 5:52 PM EDTTSTM WND DMG2 Sse Tallahassee Coml, FLTREE DOWN IN ROADWAY AT INTERSECTION OF OLD BAINBRIDGE ROAD AND CAPITAL CIRCLE NW.
Jun 14, 6:00 PM EDTTSTM WND DMG1 S Gaither Community C, FLTREE DOWN ON A HOUSE ON MORGAN ROAD.
Jun 14, 6:00 PM EDTTSTM WND DMG2 Ne Killearn Estates, FLTREE DOWN ON HOUSE ON MCLAUGHLIN DR. NO INJURIES.
Jun 14, 6:05 PM EDTTSTM WND DMGNorth Florida Fairgroun, FLA USER VIA TWITTER POSTED A PICTURE OF A TREE LIMB ON POWERLINES ON LAURA ST. USER ALSO REPORTED THAT THE POWER WAS OUT AT THEIR LOCATION. TIME AND LOCATION ESTIMATED.
Jun 14, 6:25 PM EDTTSTM WND DMGBelair, FLTREE DOWN ON HOUSE ON ADA CT. NO INJURIES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.7 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2022-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1824 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2022-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1824 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
879 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-54 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

387 
WUUS52 KTAE 142141
SVRTAE
FLC039-073-142230-
/O.NEW.KTAE.SV.W.0182.220614T2141Z-220614T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
541 PM EDT Tue Jun 14 2022

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Eastern Gadsden County in Big Bend of Florida...
  Leon County in Big Bend of Florida...

* Until 630 PM EDT.

* At 541 PM EDT, a severe thunderstorm was located 9 miles north of
  Tallahassee, moving southwest at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Midway, Tallahassee, Havana, Woodville, Quincy, Florida State
  University, Florida A And M, Tallahassee Comm College, Doak
  Campbell Stadium, Lake Bradford, Leon Sinks, Gaither Community
  Center, Tallahassee Memorial Hosp, Florence, Jamieson, Miccosukee,
  Iamonia, Eight Mile Pond, Tallahassee Mall and Tallahassee Regional
  A/P.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3052 8404 3046 8404 3044 8407 3027 8408
      3028 8424 3030 8425 3030 8437 3049 8457
      3062 8453 3064 8445 3069 8449 3067 8401
      3061 8401 3052 8398
TIME...MOT...LOC 2141Z 046DEG 25KT 3060 8422 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Haner
1 follow-up statement
317 
WWUS52 KTAE 142224
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
624 PM EDT Tue Jun 14 2022

FLC039-073-142233-
/O.EXP.KTAE.SV.W.0182.000000T0000Z-220614T2230Z/
Gadsden FL-Leon FL-
624 PM EDT Tue Jun 14 2022

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GADSDEN AND LEON
COUNTIES WILL EXPIRE AT 630 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 3052 8404 3046 8404 3044 8407 3027 8408
      3028 8424 3030 8425 3030 8437 3049 8457
      3062 8453 3064 8445 3069 8449 3067 8401
      3061 8401 3052 8398
TIME...MOT...LOC 2223Z 046DEG 25KT 3040 8446 

$$

Haner

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 4:13 PM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jun 14, 4:13 PM EDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
413 PM EDT Tue Jun 14 2022

...DANGEROUS HEAT EXPECTED FOR THE NEXT SEVERAL DAYS...
...SEVERE THUNDERSTORM WATCH IN EFFECT FOR ALL OF OUR GEORGIA
COUNTIES...
...ANOTHER ROUND OF STRONG TO SEVERE STORMS EXPECTED
WEDNESDAY AFTERNOON AND EVENING...

.NEAR TERM [Through Wednesday]...

A Severe Thunderstorm Watch remains in effect for nearly all of our
southwest GA counties until 8 PM ET as an MCS over southern GA
continues to move southwestward around the southeast side of a
strong ridge. The environment ahead of the line is rather impressive
with 4000-5000 J/kg of CAPE and 1000-1200 J/kg of DCAPE. The only
thing acting against the storms is a lack of shear. After the sun
sets, the line should weaken as we lose daytime heating and the
outflow/cold pool starts outrunning the storm. Scattered showers and
storms are also possible elsewhere this evening before fading. Muggy
conditions continue through the night with lows in the middle to
upper 70s.

Wednesday's forecast is dependent on how the weather evolves the
rest of today. It's possible that the cold pool from today's storms
helps stabilize the atmosphere and prevents redevelopment of storms.
However, it appears we may be removed far enough in time for the
atmosphere to destabilize Wednesday afternoon. CAPE will once again
increase to 3000-4000+ J/kg with DCAPE of 1000-1200 J/kg. There will
also be some shear (15-25 knots), which may be sufficient for
organized storms yet again. Another MCS may materialize to the east
or northeast of our area and move across the CWA late in the
afternoon into the evening. The Storm Prediction Center has outlined
our entire forecast area in a Slight Risk of severe weather (level 2
of 5) for the threat of damaging winds.

The other story, and more certain story, is the heat potential for
tomorrow. Highs should reach the middle to upper 90s across the
area, with perhaps a few areas cracking the century mark in
southwest and south central GA. Heat index values will soar to 107
to 113 across the area (highest readings in the Big Bend). Thus,
have issued a Heat Advisory for the entire area again on Wednesday.
It's possible that an Excessive Heat Warning may be needed for the
Big Bend, but will let later shifts decide.

.SHORT TERM [Wednesday Night Through Thursday Night]...

Pending how Wednesday's thunderstorm potential pans out, we could
be see thunderstorms exiting the region late Wednesday into early
Thursday morning. Confidence is on the low end for this, thus be
sure to have a way to get the latest forecast. Should the system
move quicker, renewed chances for showers and thunderstorms on
Thursday. One thing that is certain, will be the continuation of
sweltering heat. High temperatures for Thursday are forecast to be
in the mid to upper 90s for inland areas, while coastal
communities rise into the low to mid 90s. Heat Indices will be
nasty as well, ranging from 105 to 110, potentially higher for the
SE Big Bend. Continue to practice your heat safety as we set in
for a prolonged heat wave.

.LONG TERM [Friday Through Tuesday]...

Ensembles show the upper level ridge flattening by late Friday,
but unfortunately, that will be short lived. Guidance supports the
ridge building back and the amplifying for the extended period.
This means that the hot temperatures will likely continue through
the extended with no relief insight. Latest model guidance and
various ensembles show high return intervals for the continuation
of extreme heat. We're currently in the beginning of this
potentially long lasting heat wave, so be sure to brush up on your
heat safety knowledge. Remember to stay hydrated, stay cool, take
frequent breaks if working outside, wear light colored clothing
and sunblock, to look before you lock if traveling with young
loved ones or pets, and to check on your friends, family, and
neighbors. For details about heat safety, please visit
weather.gov/safety/heat to #beattheheat.

In terms of precip for the extended forecast, current thinking is
that we may have a chance for showers and thunderstorms Friday.
Think it will be equally important to pay attention to the ridge
set up once again, as some models do hint at the possibility of
some ridge riding areas of vorticity. Confidence is low on that
end, thus the current PoP forecast is on the lower end as well and
that the ridge may supress precipitation.

&&

.AVIATION...
[Through 18Z Wednesday]

Scattered thunderstorms are developing near all terminals but DHN
this afternoon. This will continue through the afternoon into the
early evening. An organized squall line may develop to the northeast
of the area and move southwesterly toward ABY late this afternoon
into the early evening. Some of these storms could be strong to
severe with strong winds possible. There is low confidence as to how
far southwest this line may get, but TLH and VLD have greater
chances of storms than DHN and ECP. After about 02z, most storms
will fade with storms not redeveloping until after the TAF period.

&&

.MARINE...

Mainly westerly flow is expected through tomorrow, which will keep
seas elevated between 1 and 3 feet. There is a chance for some
nearshore showers and thunderstorms today. Currently, there are some
areas of precip along the coast where the seabreeze has kicked up;
however, chances may increase into the evening hours as a line of
storms could sweep into the FL Panhandle and clip the near shore
waters. Tomorrow afternoon and evening, the forecast could pan out
in a similar fashion, as another storm system could track through
the region. Boaters should pay close attention to storm trends, and
their severity, each afternoon while out on the Gulf to be sure they
can reach port should an organized group of severe storms develop
over land and move into area waters.

&&

.FIRE WEATHER...

The combination of light transport winds and high mixing heights
will result in fair dispersions across the area on Wednesday.
However, strong to severe thunderstorms are expected beginning over
south central GA mid-afternoon, sweeping westward across the
forecast area through late afternoon into early evening. Outside of
storms, dangerous heat is expected with heat indices up to 113
possible. Rain chances decrease Thursday and Friday, but increased
transport winds and high mixing heights will result in high
dispersions Thursday afternoon.

&&

.HYDROLOGY...

Generally light rainfall amounts are forecast over the next several
days and area rivers are in good shape. However, daily chances for
showers and thunderstorms, with the potential for some to be
strong, may be capable of producing locally heavy downpours, and
subsequent minor/nuisance flooding. If storms linger/train, there
could also be a risk for minor/nuisance flooding.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   74  98  75  97  75 /  40  50  50  30  10
Panama City   77  91  76  92  78 /  20  20  40  20  10
Dothan        74  96  74  96  75 /  40  40  60  30  10
Albany        76  99  75  98  76 /  50  60  50  30  10
Valdosta      74  98  74  97  73 /  50  70  40  30  10
Cross City    75  96  74  97  74 /  20  40  40  30  10
Apalachicola  77  90  77  89  78 /  10  20  40  20  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Heat Advisory until 8 PM EDT /7 PM CDT/ this evening for Calhoun-
     Central Walton-Coastal Bay-Coastal Dixie-Coastal Franklin-
     Coastal Gulf-Coastal Jefferson-Coastal Taylor-Coastal
     Wakulla-Gadsden-Holmes-Inland Bay-Inland Dixie-Inland
     Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-Inland
     Wakulla-Jackson-Lafayette-Leon-Liberty-Madison-North Walton-
     South Walton-Washington.

     Heat Advisory from noon EDT /11 AM CDT/ to 8 PM EDT /7 PM CDT/
     Wednesday for Calhoun-Central Walton-Coastal Bay-Coastal
     Dixie-Coastal Franklin-Coastal Gulf-Coastal Jefferson-
     Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-
     Inland Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-
     Inland Taylor-Inland Wakulla-Jackson-Lafayette-Leon-Liberty-
     Madison-North Walton-South Walton-Washington.

     High Rip Current Risk until midnight EDT /11 PM CDT/ tonight for
     Coastal Bay-Coastal Franklin-Coastal Gulf-South Walton.

GA...Heat Advisory until 8 PM EDT this evening for Baker-Ben Hill-
     Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
     Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
     Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.

     Heat Advisory from noon to 8 PM EDT Wednesday for Baker-Ben Hill-
     Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
     Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
     Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.

AL...Heat Advisory until 7 PM CDT this evening for Coffee-Dale-Geneva-
     Henry-Houston.

     Heat Advisory from 11 AM to 7 PM CDT Wednesday for Coffee-Dale-
     Geneva-Henry-Houston.

GM...None.
&&

NEAR TERM...Young
SHORT TERM...KR
LONG TERM...KR
AVIATION...Young
MARINE...KR
FIRE WEATHER...Young
HYDROLOGY...KR/Dobbs

In the hours before

Local storm report, Jun 14, 5:21 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
521 PM EDT TUE JUN 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND GST     DECATUR CO A/P          30.97N 84.63W
06/14/2022  M54 MPH          DECATUR            GA   AWOS

            MEASURED GUST OF 47KT (54 MPH) AT BAINBRIDGE
            AIRPORT.

&&

KGG
Local storm report, Jun 14, 5:23 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
523 PM EDT TUE JUN 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLOOD            1 NNE ALBANY            31.60N 84.17W
06/14/2022                   DOUGHERTY          GA   LAW ENFORCEMENT

            MULTIPLE REPORTS OF FLOODING IN ALBANY, GA.
            SOME LOCATIONS INCLUDE: THE 900 BLOCK OF
            11TH AVE, THE INTERSECTION OF N JEFFERSON
            AND PINE AVE, WEST ROOSEVELT AND PINE AVE,
            GUILLIAN RD AND N SLAPPY, AND 8TH AVE AND N
            VAN BUREN.

&&

KR
Local storm report, Jun 14, 5:26 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
526 PM EDT TUE JUN 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     TSTM WND GST     1 N ATTAPULGUS          30.76N 84.49W
06/14/2022  M42 MPH          DECATUR            GA   MESONET

            COURTESY UNIVERSITY OF GEORGIA WEATHER NETWORK SITE AT
            ATTAPULGUS RESEARCH AND EDUCATION CENTER

&&

HANER
Local storm report, Jun 14, 5:37 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
537 PM EDT TUE JUN 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     QUITMAN                 30.79N 83.56W
06/14/2022                   BROOKS             GA   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED TREE LIMBS FELL ON
            POWERLINES WITHIN CITY LIMITS OF QUITMAN.
            LOCATION ESTIMATED.

&&

KR
Local storm report, Jun 14, 5:40 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
540 PM EDT TUE JUN 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     2 N EMPRESS             30.70N 83.56W
06/14/2022                   BROOKS             GA   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED BROKEN TREE LIMBS
            HANGING OVER THE ROAD, ROUGHLY 6 MILES SOUTH
            OF QUITMAN. LOCATION ESTIMATED.

&&

KR
Local storm report, Jun 14, 5:41 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
541 PM EDT TUE JUN 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     VALDOSTA                30.85N 83.28W
06/14/2022                   LOWNDES            GA   911 CALL CENTER

            NUMEROUS TREES AND POWER LINES DOWN ACROSS
            THE COUNTY.

&&

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 4:56 AM EDTRip Current StatementTAEBay, Franklin, Gulf, Walton19 hr
Jun 14, 3:17 PM EDTHeat AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more29 hr
Jun 14, 4:45 PM EDTSpecial Weather StatementTAEJefferson, Madison45 min
Jun 14, 5:17 PM EDTSevere Thunderstorm WarningTAEJefferson, Madison43 min
Jun 14, 5:19 PM EDTSpecial Weather StatementTAEGadsden, Leon26 min
Jun 14, 5:39 PM EDTSevere Thunderstorm WarningTAECalhoun, Gadsden, Jackson, Liberty66 min
Jun 14, 5:44 PM EDTSevere Thunderstorm WarningTAEJefferson, Lafayette, Madison, Taylor61 min
Jun 14, 5:48 PM EDTSpecial Weather StatementTAEGadsden, Liberty27 min
Jun 14, 6:07 PM EDTSevere Thunderstorm WarningTAECalhoun, Gadsden, Leon, Liberty, Wakulla38 min
Jun 14, 6:13 PM EDTSpecial Marine WarningTAE3 hr
Jun 14, 6:16 PM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Holmes, Jackson, Washington59 min
Jun 14, 6:19 PM EDTAreal Flood AdvisoryTAELeon116 min
Jun 14, 6:42 PM EDTSpecial Weather StatementTAEDixie, Lafayette, Liberty, Taylor, Wakulla33 min
Jun 14, 6:58 PM EDTSevere Thunderstorm WarningTAEBay, Holmes, Walton, Washington57 min
Jun 14, 7:09 PM EDTSpecial Weather StatementTAECalhoun, Franklin, Gulf, Liberty, Wakulla66 min
Jun 14, 7:10 PM EDTSpecial Marine WarningTAE3 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.